Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 51, NWS Austin/San Antonio, TX

May 24, 2015Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 8:34 PM CDT for Uvalde County, Texas. It took effect at May 24, 2015, 10:19 PM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 8:34 PM CDT (01:34 UTC)
In effect from
May 24, 2015, 10:19 PM CDT
Expired
May 25, 2015, 7:40 PM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River below Uvalde (UVLT2).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08192000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS44 KEWX 250134
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT SUN MAY 24 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-251934-
/O.NEW.KEWX.FL.W.0051.150525T0319Z-150526T0040Z/
/UVLT2.1.ER.150525T0319Z.150525T0600Z.150525T1240Z.NO/
834 PM CDT SUN MAY 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Nueces River Below Uvalde.
* until Monday evening...or until the warning is cancelled.
* At  7:30 PM Sunday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage Sunday evening and
  continue to rise to around 11.7 feet by early Monday morning. The river level
  will fall below flood stage on Monday.
* Impact...At 10.0 feet...Overbank flow nine miles southwest of Uvalde reaches 
  the Farm to market 481 bridge floor and approaches..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.0 feet on Jul 2 
  2002.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Uvalde             10   11   10.3   Sun 07 PM  11.1   7.5   6.1   5.5   5.0


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$
2 follow-up statements
081 
WGUS84 KEWX 250333
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT SUN MAY 24 2015

...The flood warning continues for the following rivers in Texas...

  Frio River Near Derby AFFECTING Frio County
  Nueces River Near Asherton AFFECTING Dimmit County
...The flood warning continues for the following rivers in Texas..
  Nueces River Below Uvalde AFFECTING Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-252133-
/O.CON.KEWX.FL.W.0051.000000T0000Z-150526T0040Z/
/UVLT2.1.ER.150525T0312Z.150525T0600Z.150525T1240Z.NO/
1033 PM CDT SUN MAY 24 2015

The flood warning continues for the Nueces River Below Uvalde.
* At  9:30 PM Sunday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Sunday and continue to rise to near
  11.7 feet by early Monday morning. The river will fall below flood stage
  Monday morning.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde 
  closes the Farm to Market 481 bridge floor. Livestock in the flood plain 
  should be moved to higher ground..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Uvalde             10   11   10.8   Sun 09 PM  11.1   7.5   6.1   5.5   5.0


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

TXC163-252132-
/O.EXT.KEWX.FL.W.0033.150525T1308Z-150528T0815Z/
/DBYT2.2.ER.150525T1308Z.150526T1200Z.150527T2015Z.NO/
1033 PM CDT SUN MAY 24 2015

 The flood warning continues for the Frio River Near Derby.
* At  9:30 PM Sunday the stage was 3.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to 
  near 11.6 feet by Tuesday morning. The river will fall below flood stage by 
  Wednesday afternoon.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Derby               6    6    3.0   Sun 09 PM   5.6  11.6   7.8   4.3   3.2


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

TXC127-252132-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-150530T0436Z/
/ASRT2.3.ER.150517T2256Z.150520T0700Z.150529T1636Z.NO/
1033 PM CDT SUN MAY 24 2015

 The flood warning continues for the Nueces River Near Asherton.
* At  9:31 PM Sunday the stage was 26.7 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...the river will continue rising to near 27.3 feet by early Wednesday
  morning. The river will fall below flood stage late Friday morning.
* Impact...At 27.0 feet...Major widespread lowland flooding cuts off and 
  potentially drowns livestock above Uvalde to below Tilden. Most secondary 
  roads and low bridges near the river flood. Flow is within a foot of the 
  bottom of the Farm to Market 190 bridge and the approaches are flooded..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20   26.7   Sun 10 PM  26.9  26.8  27.3  25.3  21.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
311 
WGUS84 KEWX 250704
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 AM CDT MON MAY 25 2015

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River Below Uvalde AFFECTING Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC463-250734-
/O.CAN.KEWX.FL.W.0051.000000T0000Z-150526T0040Z/
/UVLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 AM CDT MON MAY 25 2015

The flood warning is cancelled for
  the Nueces River Below Uvalde.
* At 1:30 AM Monday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Forecast...the river crested below flood stage at 10.8 feet. The river will 
  fall to 5.5 feet by .
* Impact...At 10.0 feet...Overbank flow nine miles southwest of Uvalde reaches 
  the Farm to market 481 bridge floor and approaches..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Uvalde            10   11    9.5   Mon 01 AM   8.1   5.5   5.0   4.6   4.2


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 7:20 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 24, 7:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT SUN MAY 24 2015

.AVIATION.../00Z TAFS/
CIGS HAVE LIFTED TO VFR AS DRY AIR BRIEFLY MOVES IN FROM THE
WEST...BUT MOIST S-SE FLOW WILL CAUSE CIGS TO LOWER TO MVFR AND
IFR BY 6-7Z AT SAT/SSF/AUS AND BORDERLINE MVFR-IFR BY 10Z AT DRT.
ANOTHER UPPER LEVEL DISTURBANCE WILL HELP TRIGGER ISO TSRA AT DRT
BETWEEN 12-15Z...BEFORE BECOMING MORE WIDESPREAD AT SAT/SSF/AUS
LATE MONDAY MORNING THROUGH THE AFTERNOON. A FEW HI-RES MODELS ARE
A BIT FASTER THAN THE GLOBAL MODELS AND SUGGEST SCT SHRA AND TSRA
MAY OCCUR LATE TOMORROW MORNING AHEAD OF MORE WIDESPREAD SHRA AND
TSRA TOMORROW AFTERNOON...SO HAVE ADDED IN TEMPO GROUPS BEGINNING
AT 15-16Z AT SAT/SSF/AUS AND MOVED TIMING UP AN HOUR TO ACCOUNT
FOR THIS. OTHERWISE...PREVAILING TSRA SHOULD OCCUR FOR AT LEAST A
FEW HOURS MONDAY AFTERNOON BEFORE ENDING BY EARLY MONDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT SUN MAY 24 2015/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
THE SHORT BREAK FROM PRECIPITATION CONTINUES LATE THIS AFTERNOON
INTO THE OVERNIGHT HOURS. A FEW SHOWERS AND AN ISOLATED
THUNDERSTORMS ARE STILL POSSIBLE LATER THIS AFTERNOON. HAVE SEEN A
FEW ISOLATED SHOWERS BEGINNING TO FORM UP IN WILLIAMSON COUNTY.
THIS SUPPORTS WHAT THE HRRR SHOWS THROUGH THE EVENING HOURS.

DRY AIR HAS FILTERED IN BEHIND THE TWO LINES OF CONVECTION THIS
MORNING. ALL OF THE MODELS HAVE SOUTH CENTRAL TEXAS REMAINING DRY
OVERNIGHT WITH ONLY THE NAM SHOWING ANY CONVECTION/QPF OVERNIGHT.
WILL DISCOUNT THE NAM FOR NOW.

THE NEXT UPPER LEVEL DISTURBANCE IS NOW ALONG THE
CALIFORNIA/ARIZONA BORDER. THIS WILL APPROACH THE AREA MONDAY.
MODELS ARE A BIT SPLIT ON TIMING OF THE SHOWERS AND THUNDERSTORMS
TOMORROW...BUT THEY ARE IN FAIRLY GOOD AGREEMENT ON QPF AMOUNTS.
THE NAM...GFS...AND ECMWF ALL CONCENTRATE QPF ACROSS THE NORTHERN
I-35 CORRIDOR AND POINTS EAST WITH LESSER AMOUNTS ACROSS THE HILL
COUNTRY AND BEXAR COUNTY AREA. STILL THOUGH MODELS ARE SHOWING 1
TO 3 INCHES ACROSS AREAS THAT NOT ONLY HAD 1 TO 3...OR IN SOME
CASES A LOT MORE...INCHES OF A RAIN LAST NIGHT BUT HAVE ALSO HAD
SEVERAL HEAVY RAIN EVENTS OVER THE LAST FEW WEEKS...LIKE THE
BASTROP AND LEE COUNTY AREAS. THE HEAVIER STORMS TOMORROW COULD
PRODUCE LOCALLY HEAVY RAINFALL UP TO 5 INCHES. THIS SHOULD BE
ENOUGH TO CAUSE MORE FLOODING CONCERNS SO FOR THAT REASON WE WILL
BE ISSUING A FLASH FLOOD WATCH FROM 10 AM MONDAY THROUGH 1 AM ON
TUESDAY. AGAIN ALTHOUGH QPF AMOUNTS ARE EXPECTED TO BE LOWER
TOMORROW THAN THEY WERE LAST NIGHT THE ALREADY SATURATED GROUND
CANNOT TAKE ANYMORE RAINFALL LEADING TO THE ENHANCED FLASH FLOOD
RISK. THE LINE OF STORMS WILL BE FAST MOVING SO PRECIPITATION
SHOULD BE ENDING BY LATE MONDAY NIGHT.

MOST OF THE MESOSCALE MODELS BEGIN CONVECTION ACROSS THE EDWARDS
PLATEAU AS EARLY AS 7 TO 10 AM TOMORROW. EARLY ON STORMS SHOULD BE
MORE CELLULAR. EVENTUALLY THESE STORMS WILL FORM INTO A LINE OF
SHOWERS AND THUNDERSTORMS MUCH LIKE WHAT WE SAW COME THROUGH LAST
NIGHT. THIS LINE WOULD APPROACH THE I-35 CORRIDOR MID TO LATE
AFTERNOON TOMORROW. SEVERE WEATHER PARAMETERS ARE AGAIN IMPRESSIVE
FOR TOMORROW WITH FORECAST SOUNDINGS SHOWING PLENTY OF INSTABILITY
AND SHEAR TO SUPPORT NOT ONLY THE THREAT FOR LARGE HAIL AND
DAMAGING WINDS...BUT ALSO A FEW ISOLATED TORNADOES. SIMILAR TO
YESTERDAY AFTERNOON AND OVERNIGHT THE STORM MODE THAT THE STORMS
TAKE WILL MOST LIKELY DETERMINE THE MAIN THREATS. THE LONGER THE
STORMS STAY CELLULAR THE BETTER THE CHANCES FOR TORNADOES. WITH
MOST MODELS SHOWING A LINEAR SYSTEM COMING ACROSS THE I-35
CORRIDOR THE MAIN THREATS WILL BE STRAIGHTLINE WINDS...SOME
ISOLATED HAIL...AND THE POSSIBILITY OF A QLCS TORNADO OR TWO. WE
SAW SEVERAL CIRCULATIONS OR SPIN UPS ALONG THE LINE OF
THUNDERSTORMS LAST NIGHT AS IT PROGRESSED ACROSS THE AREA. A STORM
SURVEY TEAM IS CURRENT EN ROUTE TO GO DETERMINE IF THERE WERE ANY
TORNADOES OR IF THE DAMAGE WAS CAUSED BY STAIGHTLINE WINDS. MODELS
HAVE THE LINE OF STORMS THROUGH THE AREA BY 10 PM TO MIDNIGHT
MONDAY INTO EARLY TUESDAY MORNING.

IN SUMMARY...QUIET NIGHT TONIGHT...CONVECTION STARTING EARLY
TOMORROW...FLASH FLOOD WATCH STARTING AT 10 AM...CONVECTION
APPROACHING THE I-35 CORRIDOR MID TO LATE AFTERNOON WITH A THREAT
FOR LOCALLY HEAVY RAIN AND SEVERE WEATHER...MOVING OUT OF THE
AREA LATE MONDAY NIGHT INTO TUESDAY.

LONG TERM (TUESDAY THROUGH SUNDAY)...
MID WEEK SHOULD SEE A LULL IN PRECIPITATION FOR TUESDAY THROUGH
THURSDAY MORNING AS THE UPPER LEVEL PATTERN BECOMES MORE ZONAL AND
EVEN SOME WEAK RIDGING TAKES PLACE ACROSS SOUTH TEXAS. WHILE THE
PATTERN BECOMES MORE PROGRESSIVE ANOTHER TROUGH DROPS ACROSS THE
WESTERN U.S. WITH ANOTHER DISTURBANCE TRACKING ACROSS THE
SOUTHWEST U.S. BY LATE THURSDAY INTO FRIDAY. THIS WILL UP
RAIN CHANCES AGAIN INTO THE WEEKEND AS THE TROUGH ALSO DRAGS A
BOUNDARY ACROSS THE AREA. THE WET AND RAINY PATTERN LOOKS TO
CONTINUE. ANOTHER FACTOR THAT MAY PLAY INTO THE WEATHER LATE NEXT
WEEK IS THAT MODELS ARE FORMING A TROPICAL SYSTEM IN THE PACIFIC
THAT COULD SEND MOISTURE UP OUR DIRECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  72  82  69  88 /  30  20  80  40  20
AUSTIN BERGSTROM INTL AIRPORT  82  72  82  68  87 /  30  20  80  40  20
NEW BRAUNFELS MUNI AIRPORT     84  72  83  70  87 /  20  20  80  30  20
BURNET MUNI AIRPORT            82  70  80  67  87 /  30  20  80  30  20
DEL RIO INTL AIRPORT           91  70  90  68  93 /  20  20  50  20  10
GEORGETOWN MUNI AIRPORT        81  72  80  69  87 /  30  20  80  30  20
HONDO MUNI AIRPORT             86  71  84  70  88 /  20  20  80  30  20
SAN MARCOS MUNI AIRPORT        82  73  82  70  87 /  30  20  80  40  20
LA GRANGE - FAYETTE REGIONAL   81  74  82  72  87 /  30  30  80  50  20
SAN ANTONIO INTL AIRPORT       85  73  83  72  88 /  20  20  80  30  20
STINSON MUNI AIRPORT           85  73  84  72  88 /  20  20  80  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...
FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...09
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 4:56 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CDT SUN MAY 24 2015

TXZ171>173-183>194-202>209-217>225-228-252200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
456 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPECTED TODAY. HOWEVER...FLOODED AREAS WILL
BE SLOW TO DRAIN TODAY DUE TO COPIOUS RAINFALL AMOUNTS ACROSS SOUTH
CENTRAL TEXAS THE PAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NEW EPISODES OF HEAVY RAIN WILL LIKELY OCCUR AGAIN MONDAY...MAINLY
EAST OF HIGHWAY 83. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES
ARE EXPECTED...WITH SOME LOCATIONS RECEIVING UP TO 5 INCHES. IN
ADDITION...STORMS ON MONDAY WILL ALSO HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.
TUESDAY THROUGH THURSDAY MORNING SHOULD BE A RELATIVELY QUIET FEW
DAYS WITH ISOLATED SHOWERS AND THUNDERSTORMS. ANOTHER UPPER LEVEL
DISTURBANCE WILL APPROACH FROM THE WEST AS A WEAK BOUNDARY MOVES
IN FROM THE NORTH LATE THURSDAY INTO FRIDAY...SETTING UP THE
POTENTIAL FOR ADDITIONAL HEAVY RAINFALL INTO THE WEEKEND.

A FLASH FLOOD WATCH IS IN EFFECT FROM 10 AM CDT MONDAY MORNING
THROUGH 1 AM CDT TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 9:57 AM CDTTornado WarningEWXGillespie20 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:27 PM CDTSevere Thunderstorm WarningEWXWilliamson33 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTRiver Flood WarningEWXWilliamson16 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee46 min
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca42 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.